CSpace
布尔函数最优连续化函数的信息论分析
洪洁1; 范修斌2; 方刚2; 路晓峰2
2004
Source Publication西南师范大学学报自然科学版
ISSN1000-5471
Volume029Issue:005Pages:818
Abstract不同形式的连续化函数在将组合优化问题转化为非线性连续最优化问题时对信息提取能力、对非线性规划问题的求解性质有很大的影响.利用信息论原理给出了布尔函数的连续化函数相对熵漏的概念,指出了它与Kullback Leibler距离之间的关系,给出了布尔函数的连续化函数是最优连续化函数的充分必要条件.这些分析结果可以直接推广到一般离散问题的连续化分析之中.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47629
Collection中国科学院数学与系统科学研究院
Affiliation1.成都工业学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
洪洁,范修斌,方刚,等. 布尔函数最优连续化函数的信息论分析[J]. 西南师范大学学报自然科学版,2004,029(005):818.
APA 洪洁,范修斌,方刚,&路晓峰.(2004).布尔函数最优连续化函数的信息论分析.西南师范大学学报自然科学版,029(005),818.
MLA 洪洁,et al."布尔函数最优连续化函数的信息论分析".西南师范大学学报自然科学版 029.005(2004):818.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[洪洁]'s Articles
[范修斌]'s Articles
[方刚]'s Articles
Baidu academic
Similar articles in Baidu academic
[洪洁]'s Articles
[范修斌]'s Articles
[方刚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[洪洁]'s Articles
[范修斌]'s Articles
[方刚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.